Extended Half-Logistic Distribution with Theory and Lifetime Data Application


ALTUN E., Khan M. N. , Alizadeh M., ÖZEL KADILAR G. , Butt N. S.

Pakistan Journal of Statistics and Operation Research, vol.14, no.2, pp.319-331, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.18187/pjsor.v14i2.2396
  • Title of Journal : Pakistan Journal of Statistics and Operation Research
  • Page Numbers: pp.319-331
  • Keywords: Half-logistic distribution, Meijer's G-functions, Weighted Least Square